# SDR KBM2001F00006

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Part number: 0292105210
- Part serial: A345
- Condition: Defective
- Location: Engine Oil
- Part time: 2,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE GAUGE SHOWED SUSTAINED INDICATION IN THE RED.  INSTALLED OIL PUMP/REPLACED DEFECTIVE ORING UNDER FILTER HOUSING.  CHECK BI LEVEL PRESSURE.  WILL GAUGE AND FOUND TO BE SERVICEABLE.
